# SDR DALA2024101410049

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 80,541 hours, 10,365 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unsecure
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 OXYGEN MASK DOOR IN LEFT FORWARD LAV WILL NOT STAY CLOSED. CORRECTIVE ACTION: REPLACED O2 BOX ASSY PER A330 AMM 35-23. OK FOR SERVICE. (6628865)
